• usp_easy_retunsFree & Easy Returns
  • usp_best_dealsBest Deals

Cetirizine Hcl, 10mg Softgel, 40 Count, 40 Count

74.35
87.30 
Inclusive of VAT
Saving:
12.95 
14% Off
nudge icon
Only 5 left in stock
nudge icon
Only 5 left in stock
noon-marketplace
Get it by 13 - 17 June
Order in 4 h 58 m
VIP ENBD Credit Card

Delivery 
by noon
Delivery by noon
High Rated
Seller
High Rated Seller
Cash on 
Delivery
Cash on Delivery
Secure
Transaction
Secure Transaction
Product Overview
Highlights
  • ACTIVE INGREDIENT: Primary Health All Day Allergy Relief contains cetirizine hydrochloride 10 mg, an antihistamine, which compares to the active ingredient in Zyrtec Liquid Gels.
  • ALL DAY ALLERGY RELIEF: These allergy pills are original prescription strength and provide all day relief of allergy symptoms. Each liquid gel* contain 10 mg of cetirizine hydrochloride, an antihistamine. *Liquid-filled capsules
  • INDOOR & OUTDOOR ALLERGY RELIEF: Temporarily relieves these symptoms due to hay fever or other upper respiratory allergies: runny nose, sneezing, itching of the nose or throat and itchy, watery eyes.
  • 24 HOUR ALLERGY RELIEF: This allergy medicine provides 24 hours of relief from allergy symptoms.
  • ALLERGY CAUSES: Exposure to the same allergen twice can cause antibodies to release a number of immune system chemicals, such as hisPrimary Health All Day Allergy Relief contains cetirizine hydrochloride 10 mg, an antihistamine which can help.
OverviewIngredients: Active: Cetirizine hydrochloride USP 10 mg. Inactive: black iron oxide, gelatin, glycerin, hypromellose, polyethylene glycol, propylene glycol, purified water, sodium hydroxide, sorbitol sorbitan solution
Specifications
Product Weight0.04 KG
Size40 Count (Pack of 1)
Product Length10.46 cm
Product Height11.43 cm
Product Width0.05 cm
Shelf Life720 day
Cart Total  74.35

We're Always Here To Help

Reach out to us through any of these support channels

Shop On The Go

App StoreGoogle PlayHuawei App Gallery

Connect With Us

mastercardvisatabbytamaraamexcod